# SDR CALA2025122212296

- Difficulty date: December 18, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 98,758 hours, 21,903 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 900 LT SIDE, HAD EVIDENCE OF CORROSION.  ACCOMPLISHED FRAME WAS REPAIRED ON BS 900 LT SIDE IAW SRM 51-70-11-OG-0, AND BRACKET GUSSETS AND STOP FITTINGS WERE REMOVED AND IN STALLED IAW SRM 51-90-02-OG-0.
